Open Access
2014 The oriented graph of multi-graftings in the Fuchsian case
Gabriel Calsamiglia, Bertrand Deroin, Stefano Francaviglia
Publ. Mat. 58(1): 31-46 (2014).


We prove the connectedness and compute the diameter of the oriented graph of multi-graftings associated to exotic $\mathbb{CP}^1$-structures on a compact surface~$S$ with a given holonomy representation of Fuchsian type.


Download Citation

Gabriel Calsamiglia. Bertrand Deroin. Stefano Francaviglia. "The oriented graph of multi-graftings in the Fuchsian case." Publ. Mat. 58 (1) 31 - 46, 2014.


Published: 2014
First available in Project Euclid: 20 December 2013

zbMATH: 1285.57009
MathSciNet: MR3161507

Primary: 14H15 , 30F35 , 53A30 , 57M50

Keywords: Fuchsian group , Grafting , projective structure

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. 1 • 2014
Back to Top